# SDR FDKA200712413

- Difficulty date: December 21, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N860MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145773
- Aircraft time: 9,174 hours, 9,218 cycles
- Engine: Allsn AE3007A
- Engine time: 9,174 hours, 9,218 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM FLT 6025 TLH-ATL (1727 PHX LCL) - GROUND CREW REPORTED SMOKE AND FIRE FROM NR 1 ENGINE ON SHUTDOWN.  MX PERFORMED ENGINE RUNS SHUTDOWN WAS NORMAL NO EVIDENCE OF FIRE.
